Prednisone was helpful but I was gaining too much weight.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doc has switched me from prednisone to budesonide.However I still have swelling in the face and also tremendous weight gain specially in the ...
10 answers • 22 Sep 2010
I have been taking prednisone for six days, 40 mg. in decreasing amounts for 5 days until I reach 10mg. I feel starving, ravenous even, and shaky and ...
2 answers • 26 Oct 2010
I have COPD and my Drs. have said i will always have to take the Prednisone. The weight gain is as bad for my breathing as the cigarettes were>
2 answers • 30 Dec 2010
He had one at 30mg the second two where at 60mg. He has weight gain, moodiness, cramps, and the rash comes back as soon as he gets to 3 pills a time. ...
3 answers • 7 Jun 2011
I got my first round of effexor injections on monday WOW those needles in my knees hurt. Is there anything i can do to keep the swelling and pain ...
1 answer • 15 Mar 2012